# SDR AALA201803229010

- Difficulty date: March 16, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 79,937 hours, 11,531 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: F53370382202
- Condition: Cracked
- Location: Frame 53.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STRINGER 14L,  FRAME 53.8.  PERFORMED A TIME LIMITED REPAIR ON THE STRINGER IAW EA 278562.
